J Korean Pediatr Soc Search

CLOSE


Journal of the Korean Pediatric Society 1978;21(8):630-636.
Published online August 15, 1978.
A Case Report of the Idiopathic Hypoparathyroidism with Tridione Induced Nephrotic Syndrome.
D H Lee, H J Chang, H J Lee, K W Ko
Department of Pediatrics, College of Medicine, Seoul National University, Korea.
Abstract
A case of idiopathic hypoparathyroidism with tridione induced nephrotic syndrome is presented with a brief review of literature. He had been suffered from hypocalcemic tetany symptoms due to didopathic hypoparathyroidism since 5 years of his age. Various Kinds of seizure developed when he was 10 years of his age and diagnosed as petit mal seizure by a neurologist and treated with tridione and dilantin. There was no siezure during tridione therapy. After ingestion of tridione for 11 months, nephrotic syndrome developed. So he was admitted to our ward. Trjdione was discontinued and treated with steroid, Vit D and Ca lactate. After 1 month of treatment, diuresis developed. Complate remission was obtained after 15 months of prednisone treatment. There was no tatany manifestation, seizure and relapse of nephrotic syndrome during follow up through out patient clinc for 4 years.


ABOUT
TOPICS

Browse all articles >

ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
#1606 Seocho World Officetel, 19 Seoun-ro, Seocho-ku, Seoul 06732, Korea
Tel: +82-2-3473-7305    Fax: +82-2-3473-7307    E-mail: kjpped@gmail.com                

Copyright © 2019 by Korean Pediatric Society. All rights reserved.

Developed in M2community

Close layer
prev next